# SDR DALA2024040904234

- Difficulty date: April 6, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N301DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55069
- Aircraft time: 8,402 hours, 3,897 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 4 PINION HAS EVIDENCE OF CORROSION IN 2 LOCATIONS AND PREVIOUS REWORK, REF 5742-01028-02A.  REPAIRED LH SLAT TRACK NBR 4 PINION IN 2 LOCATION IAW ER/A 608864-14AD REV B AND PRI 608864-14AD REV 0 MATCHED. (LP# 0280965)
